# SDR SIMA200631812

- Difficulty date: November 9, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 9,753 hours, 9,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500438007
- Condition: Corroded
- Location: Fuselage
- Part time: 9,753 hours, 9,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC - FOUND LEFT LOWER FORWARD SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE.
